Volume 14, 2010
|Page(s)||338 - 342|
|Published online||29 October 2010|
Almost sure functional limit theorem for the product of partial sums
Department of Mathematical Sciences, University of Wisconsin, Stevens Point, WI, 54481, USA
Corresponding author: Corresponding author: email@example.com
Revised: 10 August 2008
We prove an almost sure functional limit theorem for the product of partial sums of i.i.d. positive random variables with finite second moment.
Mathematics Subject Classification: 60F05 / 60F15
Key words: Almost sure limit theorem / functional theorem / invariance principle / product of partial sums
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.